# SDR ASAA2020111033536

- Difficulty date: November 10, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 43,433 hours, 12,789 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Regulator
- Part number: 1074926
- Part serial: 11192
- Condition: Failed
- Location: #2 Engine
- Part time: 23,738 hours, 13,420 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PDC FOUND C/B TO AIR CONDITIONING BLEED AIR VALVE RT EXTENDED (B-7).  GROUNDED-YES.  REMOVED AND REPLACED BLEED AIR REGULATOR ON NR 2 ENGINE.  LEAK CHECK GOOD, C/B REMAINS IN REF B737-800 AMM 36-11-03.
